Anyone developed junctional tachycardia after ablation to treat atrial flutter !? And how to deal with it , manage it or treat it

I'm having symptoms on daily basis since my ablation on 25th Aug , duration between seconds to one hour even I'm on sotalol twice a day

I started to have it recently at nights , for three continuous nights but my pulse doesn't exceed 90-100 and pressure not more than 140 but very bad symptoms including chest pain , short breath , dizziness , pressure in the ears, light headless , fatigue lasts long time , numbness in hands and feet

Also another times I feel so bad , irregular beats and my pulse is around 50 where my BP is 140- 90 I can't understand what's going on

Is that normal or accepted ?

Any similar experience ? Please advise appreciated

Thanks in advance

Maitha

Last edited by

3 Replies

oldestnewest
  • Hi it is possible to get slow AF when your pulse isn't fast but you are in AF. As for the rest I was always told if I had chestpain during an attack I should dial an ambulance. I dont know if that is still recommended but it is certainly what ~I would do.

    Eileen

  • morning Mathia ,

    i get regular BP of 120 ---90, my pulse goes between 70 to 90 and days were i just feel on another planet its getting were i dont know if its the AF or im just so fed up with it .I love to enjoy life and feel happy but i have to admit thats hard to do when feeling so worn out ,hope you have good day .PoppyStorey

  • Still suffering from those ugly SVT attacks where it can last between 10 minutes till few hours like last night

    I'm not going anymore to ER as before for each epysoids , I just try to remain calm as much as possible till it pass , you can guess how hard it would be

    Yesterday was one of my bad nights , I woke up at 2 AM with SVT and my heart remain racing till 4:30 AM

    I feel so tired today , I'm on sotalol and suffering even from low BP or frequent SVT , i forgot how to feel normal

    Im really tired from those unpredictable attacks , I'm afraid they will cause me more serious heart problems , it is now two months of ablation , no flutter thank god but SVT !

    Trying my best to live normal life , but I feel sometime I may get faint anywhere !

    I'm lucky that my pulse during SVT doesn't go more than 110 but I noticed the duration is increasing by time

    Stress is controlling me , hardly can relax !

    I treated flutter with ablation but the outcome is SVT , what about if I had second ablation to treat SVT and something else ! Don't know right now what us the right thing to do now

    God only knows

    Regards to all

You may also like...